MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT

C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT
Catalog Number 788426
Medical Device Problem Code Calcified (1077)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that, on (b)(6) 2025, the patient underwent a cystoscopic stent removal procedure to extract the ureteral stent.A flexible ureteroscope lithotripsy procedure was performed to place an ureteral stent, which was scheduled for removal after 60 days.Upon examination, the stent was found to be extensively encrusted with calculi, making extraction difficult.Following clinical assessment, surgical intervention was selected.The procedure was completed successfully, with the stent removed without complications.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.The reported event is addressed within the labeling as it states: precautions: ureteral stents should be checked periodically for signs of encrustation and proper function.Periodic checks of the stent by cystoscopic and/or radiographic procedures are recommended at intervals deemed to be appropriate by the physician in consideration of the individual patient¿s condition and other patient specific factors.When long-term use is indicated, it is recommended that indwelling time not exceed 365 days.Potential complications: potential complications associated with retrograde/antegrade positioning of indwelling ureteral stents include the following: edema; stone formation; peritonitis; extravasation; ureteral reflux; stent dislodgement; fistula formation; loss of renal function fragmentation, migration, occlusion; hemorrhage; pain/discomfort; stent encrustation; hydronephrosis, perforation of kidney, renal; ureteral erosion; infection pelvis, ureter and/or bladder; urinary symptoms.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: d, e.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® INLAY OPTIMA® URETERAL STENT
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23523451
Report Number1018233-2025-10159
Device Sequence Number15856390
Product Code FAD
UDI-Device Identifier00801741015687
UDI-Public(01)00801741015687(11)240822(17)290331(10)NGJT0307
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K043193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number788426
Device Lot NumberNGJT0307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown